MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE,CF,7.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL HUDSON ET TUBE,CF,7.0; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN048872
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.Part number reported is not being manufactured currently, however, another part number from the same family was use for the "verification of failure mode reported in the current manufacturing process"(material number (b)(4), lot # 3101540)and was conducted as follows: 200 samples were taken from the current production; the samples were visually inspected and issue reported "does not stay inflated - cuff" was not observed in the current manufacturing process.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "the staff reported that the cuff of the et tube deflated during use".No patient injury or harm reported.Patient condition reported as "fine".

Brand Name
HUDSON ET TUBE,CF,7.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12373834
Report Number3003898360-2021-00751
Device Sequence Number1206537
Product Code BTR
UDI-Device Identifier14026704616517
UDI-Public14026704616517
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/28/2025
Device Model NumberIPN048872
Device Catalogue Number5-10114
Device Lot Number73J2000729
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2021
Initial Report FDA Received Date08/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1